Bulletin of the American Mathematical Society

Stefan Banach 1892–1945

S. Ulam

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 52, Number 7 (1946), 600-603.

Dates
First available: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183509473

Mathematical Reviews number (MathSciNet)
MR1564845

Citation

Ulam, S. Stefan Banach 1892–1945. Bulletin of the American Mathematical Society 52 (1946), no. 7, 600--603. http://projecteuclid.org/euclid.bams/1183509473.


Export citation